# SDR AALA202107012259

- Difficulty date: June 4, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: D5757303900100
- Condition: Excess Play
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING INTERCONNECTING STRUT IB FLAP (MEASURE OF PLAY 0.011 INCH). REPLACED RIGHT WING INBOARD FLAP INTERCONNECTING STRUT HINGE FITTING.
